兰州大学机构库

Browse/Search Results:  1-3 of 3 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
带有约束的Hamilton系统的特征值问题 期刊论文
兰州大学学报(自然科学版), 1992, 期号: 3, 页码: 25-33
Authors:  张渊;  秦成林
Favorite  |    Submit date:2016/07/28
周期解  存在性  约束  Hamilton 系统  相对指标  
非自治Hamilton系统多重周期解的存在性 期刊论文
系统科学与数学, 1993, 期号: 4, 页码: 305-316
Authors:  耿堤
Favorite  |    Submit date:2016/07/28
Hamilton系统  解的存在性  多重周期  非自治  对称性  增长阶  周期解  极小极大值  无穷多解  临界值  
Hamiltonian system approach for simulation of acoustic and elastic wave propagation 期刊论文
ACTA PHYSICA SINICA, 2003, 卷号: 52, 期号: 8, 页码: 1984-1992
Authors:  Cao, Y;  Yang, KQ(杨孔庆);  Cao, Y (reprint author), Lanzhou Univ, Dept Phys, Lanzhou 730000, Peoples R China.
Adobe PDF(162Kb)  |  Favorite  |    Submit date:2015/05/25
Hamiltonian system approach  nine-point interaction models  acoustic wave equation  elastic wave equations  symplectic algorithms  Hamilton系统方法  九点互作用模型  声波方程  弹性波方程  辛算法